Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? shoebox

Posted by ezra on September 8, 2003, at 23:40:24

In reply to Tapering off Lexapro?, posted by shoebox on September 6, 2003, at 13:27:21

I quit lexapro at 20mg cold turkey and the only side effect i had was those infamous electric shocks. it was bad, too. but, i found it tolerable enough. in your case, however, it doesn't sound like cold turkey is the way you should go. i never had any problems on lexapro like you have, and i would imagine that quitting now would only worsen your condition. you should taper it down, in my opinion. let us know what happens.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ezra thread:257598
URL: http://www.dr-bob.org/babble/20030907/msgs/258269.html